Approximation of insurance liability contracts using radial basis functions
International Journal of Computer Mathematics , Volume 96 - Issue 11
We introduce the Option Interpolation Model (OIM) for accurate approximation of embedded option values in insurance liabilities. Accurate approximation is required for ex-ante risk management applications. The OIM is based on interpolation with radial basis functions, which can interpolate scattered data, and does not suffer from the curse of dimensionality. To reduce computation time we present an inversion method to determine the interpolation function weights. The robustness, accuracy and efficiency of the OIM are investigated in several numerical experiments. We show that the OIM results in highly accurate approximations.
|International Journal of Computer Mathematics|
|International Conference on Computational Finance|
Singor, S.N, Schols, E, & Oosterlee, C.W. (2019). Approximation of insurance liability contracts using radial basis functions. International Journal of Computer Mathematics, 96(11). doi:10.1080/00207160.2019.1581176